MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH ROD, STR, TI, 450MM (HX END); ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE

MEDOS INTERNATIONAL SàRL CH ROD, STR, TI, 450MM (HX END); ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Model Number 179963450
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 04/16/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient had t9-pelvis posterior spinal fusion surgery on (b)(6) 2016.During a routine clinic follow up visit on (b)(6) 2019, it was found that patient had broken rods (part 1799-63-450) at l3 and a fractured screw (part 1799-12-899) at the right ilium.Likely cause was non-union at l2-3.X-ray and ct scans were done to confirm.Revision surgery occurred on (b)(6) 2019.Broken hardware was removed and revised to correct the non-union.The implants were discarded by the hospital and are not available to ship to depuy for evaluation.The lot number of these items is not known.Both surgeries occurred at (b)(6) medical center in (b)(6).

Brand Name
ROD, STR, TI, 450MM (HX END)
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key8609362
Report Number1526439-2019-51638
Device Sequence Number2294433
Product Code NKB
UDI-Device Identifier10705034091679
UDI-Public(01)10705034091679
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K062174
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number179963450
Device Catalogue Number179963450
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/22/2019
Initial Report FDA Received Date05/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient Weight85